Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DancingStar

Anyone experience nausea with Ortho-tri cyclen?

Recommended Posts

I've been on Ortho-tri cyclen for just 6 days, and every time after I take it, a few hours later, I feel soo sick to my stomach. I get really nauseated and feel like I will throw up. I've never thrown up from it, but this stomach upset is really bothering me.

Anyone else experience it? And if so, when did it go away?

Share this post


Link to post
Share on other sites

Hi there,

Getting sick with a bc pill is pretty common with your first couple cycles of any type or brand name. I took Ortho a couple years ago as a BC pill and had mild naseau when I began. I started Ovocan BC about a month and a half ago to help get rid of tremendous cramping and had terrible naseau for about a month. I hadn't been on BC in two years so I was pretty much expecting it to happen.

I'm not quite sure when you're taking it or what you're taking it with but heres my advice.....

Try and take it around bedtime so that you end up essentially sleeping through the time that you would feel naseau.

Make sure you don't take it on an empty stomach, I've found that this helped me out a great deal.

When you do feel sick, eat something small and bland, i.e. a slice of white bread, oyster crackers, etc

I hope this helps :wink:

Share this post


Link to post
Share on other sites

Thank you very much. I will def. take your advice. I am taking bcp's for three reasons:

1. Acne

2. To regulate my period (I only get it every two to three months and my doctor said that my body is not producing enough fat to make me get it, so I need bcps)

3. Something about my bone marrow (I don't know what, but my doctor said the bcp's will make my bones stronger or something like that!)

Share this post


Link to post
Share on other sites

Thank you very much. I will def. take your advice. I am taking bcp's for three reasons:

1. Acne

2. To regulate my period (I only get it every two to three months and my doctor said that my body is not producing enough fat to make me get it, so I need bcps)

3. Something about my bone marrow (I don't know what, but my doctor said the bcp's will make my bones stronger or something like that!)

Share this post


Link to post
Share on other sites

Yes! I felt a little out of wack my first few weeks on it. The nausea will

eventually subside and you won't have many problems unless your body

system does not want to adapt to that particular B.C.

Share this post


Link to post
Share on other sites

Hi Dancingstar,

Are you a dancer? Wonder how that affects your bones? I dance from time to time too and have bone intensity problem too. I heard dancing won't help much with bone strength. You know anything about it?

Also have you been on other bcp before? I heard the reaction to bcp is very individulized, but if you have good experience with others, maybe you should stick with those? In terms of acne, which bcp do find most effective?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×